A representation of probabilities of transitions of chains with complete binding

Zbyněk Šidák

Časopis pro pěstování matematiky (1962)

  • Volume: 087, Issue: 4, page 389-398
  • ISSN: 0528-2195

How to cite


Šidák, Zbyněk. "Représentations des probabilités de transition dans les chaînes à liaisons complètes." Časopis pro pěstování matematiky 087.4 (1962): 389-398. <http://eudml.org/doc/20812>.

author = {Šidák, Zbyněk},
journal = {Časopis pro pěstování matematiky},
keywords = {probability theory},
language = {fre},
number = {4},
pages = {389-398},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Représentations des probabilités de transition dans les chaînes à liaisons complètes},
url = {http://eudml.org/doc/20812},
volume = {087},
year = {1962},

AU - Šidák, Zbyněk
TI - Représentations des probabilités de transition dans les chaînes à liaisons complètes
JO - Časopis pro pěstování matematiky
PY - 1962
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 087
IS - 4
SP - 389
EP - 398
LA - fre
KW - probability theory
UR - http://eudml.org/doc/20812
ER -


  1. G. Ciucu R. Theodorescu, Procesecu legături complete, Bucureşti 1960. (1960) Zbl0095.12402
  2. W. Doeblin R. Fortet, Sur des chaînes à liaisons complètes, Bull. Soc. Math. France 65 (1937), 132-148. (1937) Zbl0018.03303MR1505076
  3. N. Dunford J. T. Schwartz, Linear operators I, Interscience Publishers, New York 1958. (1958) Zbl0084.10402MR0117523
  4. C. T. Ionescu Tulcea G. Marinescu, Théorie ergodique pour des classes d’opérations non complètement continues, Ann. of Math. II. ser. 52 (1950), 140-147. (1950) Zbl0040.06502MR0037469
  5. C. T. Ionescu Tulcea, On a class of operators occurring in the theory of chains of infinite order, Canadian J. Math. 11 (1959), 112-121. (1959) Zbl0086.12001MR0101569
  6. D. G. Kendall, Integral representations for Markov transition probabilities, Bull. Amer. Math. Soc. 64 (1958), 358-362. (1958) Zbl0198.22801MR0126880
  7. D. G. Kendall, Unitary dilations of Markov transition operators, and the corresponding integral representations for transition-probability matrices, Probability & Statistics, The Harald Cramér Volume, New York 1959, 139-161. (1959) Zbl0117.35801MR0116389
  8. E. Nelson, The adjoint Markoff process, Duke Math. J. 25 (1958), 671-690. (1958) Zbl0084.13402MR0101555
  9. O. Onicescu G. Mihoc, Sur les chaînes de variables statistiques, Bull. Sci. Math. 2, 59 (1935), 174-192. (1935) Zbl61.0563.02
  10. Z. Šidák, Integrální representace pravděpodobnosti přechodu Markovových řetězců s obecným systémem stavů, (Représentations intégrales des probabilités de transition dans les chaînes de Markov avec un système général d'états.) Thèse, Praha 1960. (1960) 
  11. Z. Šidák, Integral representations for transition probabilities of Markov chains with a general state space, Czech. Math. J. (sous presse). Zbl0121.13105
  12. Z. Šidák, Операторы в пространстве непрерывных функций и представление процессов Маркова в компактном протранстве Хаусдорфа, Чех. мат. ж. (sous presse). 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.